JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 105
On Embedding of the Class $H^{\omega }$

    Authors: Laszlo Leindler,  
    Keywords: Embedding relation, Bounded variation, Continuity.  
    Date Received: 24/08/04  
    Date Accepted: 29/09/04  
    Subject Codes:

26A15, 26A21, 26A45.

    Editors: Hüseyin Bor,  

In [4] we extended an interesting theorem of Medvedeva [5] pertaining to the embedding relation $ H^{omega }subset Lambda BV,$ where $ Lambda BV$ denotes the set of functions of $ Lambda $-bounded variation, which is encountered in the theory of Fourier trigonometric series. Now we give a further generalization of our result. Our new theorem tries to unify the notion of $ varphi $-variation due to Young [6], and that of the generalized Wiener class $ BV(p(n)uparrow )$ due to Kita and Yoneda [3]. For further references we refer to the paper by Goginava [2].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login